# SDR 2001UALA00300

- Difficulty date: March 22, 2001
- Submitted: April 2, 2001
- Operation: Air carrier
- Aircraft: N311UA
- Make and model: Boeing 737322
- Aircraft serial: 23672
- Aircraft time: 41,146 hours, 21,768 cycles
- Engine: Ge CFM56*
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stringer Clip
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD PIT STRINGER CLIP AT STA 500D STRINGER 26R IS CRACKED AT THE UPPER FASTENER.  INSTALLED NEW CLIP.  MAJOR REPAIR ACCOMPLISHED.
